Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new type of class number relations


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 26 (1924), 446-450
MSC: Primary 11R29
MathSciNet review: 1501291
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R29

Retrieve articles in all journals with MSC: 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1924-1501291-3
PII: S 0002-9947(1924)1501291-3
Article copyright: © Copyright 1924 American Mathematical Society